# SDR SWIA202055715

- Difficulty date: December 16, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, UPPER FWD ROLLER FITTING BRACKET CRACKED.   (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED NEW FITTING PN# CC6701-38706-3 PO# T-56940 PER REFERENCE CRJ 200 SRM 51-42-10 AND DRAWING# CC670-38702 REV D
